Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 969104, 13 pages
Research Article

SOMO-m Optimization Algorithm with Multiple Winners

Department of Applied Mathematics, Dalian University of Technology, 116024 Dalian, China

Received 1 April 2012; Revised 6 June 2012; Accepted 6 June 2012

Academic Editor: M. De la Sen

Copyright © 2012 Wei Wu and Atlas Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wu and Atlas Khan, “SOMO-m Optimization Algorithm with Multiple Winners,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 969104, 13 pages, 2012.